Über eine Verallgemeinerung des Hasseschen Normensatzes.

Falko Lorenz

Mathematische Zeitschrift (1980)

  • Volume: 173, page 203-210
  • ISSN: 0025-5874; 1432-1823

How to cite


Lorenz, Falko. "Über eine Verallgemeinerung des Hasseschen Normensatzes.." Mathematische Zeitschrift 173 (1980): 203-210. <http://eudml.org/doc/172981>.

author = {Lorenz, Falko},
journal = {Mathematische Zeitschrift},
keywords = {resolution of number knot; Hasse norm theorem},
pages = {203-210},
title = {Über eine Verallgemeinerung des Hasseschen Normensatzes.},
url = {http://eudml.org/doc/172981},
volume = {173},
year = {1980},

AU - Lorenz, Falko
TI - Über eine Verallgemeinerung des Hasseschen Normensatzes.
JO - Mathematische Zeitschrift
PY - 1980
VL - 173
SP - 203
EP - 210
KW - resolution of number knot; Hasse norm theorem
UR - http://eudml.org/doc/172981
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.